Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had oral sex. Took i-pill. Had abdominal, stomach pain, body ache, head ache with white fluid coming out. Will I be pregnant?


I'm a 22 year old girl. I had sex with my boyfriend on april 23rd. He just touched his erected penis several times in my outer parts but no ejaculation After 15 minutes I had a very small amount of blood came out. Due to fear I had an ipill tablet after 4 hours. I had abdominal and stomach pain after that. And also body pain and headache. Also White thick fluid is coming out. I had my last periods started on march 28th. I again had second ipill tablet after 57 hours. I'm really worried. Please help me to figure it out. Hope you reply me ASAP.
Asked On : Tue, 30 Apr 2013
Answers:  3 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

If there was no insertion or ejaculation then it is not likely that you would become pregnant.
In addition , it any of the above occurred the use of the emergency contraception within 72 hours would significantly reduce the chances of pregnancy.

Based on these factors it is highly unlikely that you are pregnant.
It would be best if you and your partner consider using a constant method of birth control such as condoms, oral contraception, the injection, intrauterine device for example.
You should discuss the available methods with your doctor and decide which is best for you.

I hope this helps
Answered: Tue, 30 Apr 2013
I find this answer helpful
General & Family Physician Dr. Achuo Ascensius's  Response
thanks for using health care magic.

I-pill is an emergency contraceptive with a remarkable effectiveness
when taken within the required time period following unprotected
intercourse as indicated for the specific pills. Ipill is indicated within
72 hours following the unprotected intercourse with its highest
effectiveness before 12 post intercourse.

You did take the pill before 12 hours thus there is a high chance that
you are not pregnant. More you took another pill which further reduces
your chances of falling pregnant.

More so, you could only get pregnant if sperms enter your genital tract
through the vagina. Since you say he did not ejaculate in you it is also
less likely to become pregnant.

You should consult your doctor with your Doctor for an evaluation of the
vaginal discharges.

Hope this helps you.
Dr Achuo
Answered: Tue, 30 Apr 2013
I find this answer helpful
General & Family Physician Dr. Mukesh Tilgam's  Response
accrding to your statment you have taken i-pill after 4hour of intercourse . As i pill to be taken with in 72 hour so it is ok. but there was no need to take again i-pill which you have taken.
If it is sure that there is no ejaculation in side the vagina there is no chance of pregnancy
As you are feeling the abdominal and stomach pain it may be due medication or may be due to exertion.
it is to be ruleout that blood is coming from where and cause of bleeding.
Now you will have to wait for your due date of menses.
The fluid which is coming out , without the vaginal examination can not be explained
Take care and enjoy your life
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor